On Goncharov's regulator and higher arithmetic chow groups

José Ignacio Burgos Gil, Elisenda Feliu, Yuichiro Takeda

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

In this paper, we show that the regulator defined by Goncharov in [10] from higher algebraic Chow groups to Deligne-Beilinson cohomology agrees with Beilinson's regulator. We give a direct comparison of Goncharov's regulator to the construction given by Burgos Gil and Feliu in [5]. As a consequence, we show that the higher arithmetic Chow groups defined by Goncharov agree, for all projective arithmetic varieties over an arithmetic field, with the ones defined by Burgos Gil and Feliu.

元の言語英語
ページ(範囲)40-73
ページ数34
ジャーナルInternational Mathematics Research Notices
2011
発行部数1
DOI
出版物ステータス出版済み - 1 5 2011

Fingerprint

Arithmetic Groups
Chow Groups
Regulator
Algebraic Groups
Cohomology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

On Goncharov's regulator and higher arithmetic chow groups. / Gil, José Ignacio Burgos; Feliu, Elisenda; Takeda, Yuichiro.

:: International Mathematics Research Notices, 巻 2011, 番号 1, 05.01.2011, p. 40-73.

研究成果: ジャーナルへの寄稿記事

Gil, José Ignacio Burgos ; Feliu, Elisenda ; Takeda, Yuichiro. / On Goncharov's regulator and higher arithmetic chow groups. :: International Mathematics Research Notices. 2011 ; 巻 2011, 番号 1. pp. 40-73.
@article{f456b3ec04f34b54bf27af796d80d84a,
title = "On Goncharov's regulator and higher arithmetic chow groups",
abstract = "In this paper, we show that the regulator defined by Goncharov in [10] from higher algebraic Chow groups to Deligne-Beilinson cohomology agrees with Beilinson's regulator. We give a direct comparison of Goncharov's regulator to the construction given by Burgos Gil and Feliu in [5]. As a consequence, we show that the higher arithmetic Chow groups defined by Goncharov agree, for all projective arithmetic varieties over an arithmetic field, with the ones defined by Burgos Gil and Feliu.",
author = "Gil, {Jos{\'e} Ignacio Burgos} and Elisenda Feliu and Yuichiro Takeda",
year = "2011",
month = "1",
day = "5",
doi = "10.1093/imrn/rnq066",
language = "English",
volume = "2011",
pages = "40--73",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On Goncharov's regulator and higher arithmetic chow groups

AU - Gil, José Ignacio Burgos

AU - Feliu, Elisenda

AU - Takeda, Yuichiro

PY - 2011/1/5

Y1 - 2011/1/5

N2 - In this paper, we show that the regulator defined by Goncharov in [10] from higher algebraic Chow groups to Deligne-Beilinson cohomology agrees with Beilinson's regulator. We give a direct comparison of Goncharov's regulator to the construction given by Burgos Gil and Feliu in [5]. As a consequence, we show that the higher arithmetic Chow groups defined by Goncharov agree, for all projective arithmetic varieties over an arithmetic field, with the ones defined by Burgos Gil and Feliu.

AB - In this paper, we show that the regulator defined by Goncharov in [10] from higher algebraic Chow groups to Deligne-Beilinson cohomology agrees with Beilinson's regulator. We give a direct comparison of Goncharov's regulator to the construction given by Burgos Gil and Feliu in [5]. As a consequence, we show that the higher arithmetic Chow groups defined by Goncharov agree, for all projective arithmetic varieties over an arithmetic field, with the ones defined by Burgos Gil and Feliu.

UR - http://www.scopus.com/inward/record.url?scp=78650721858&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650721858&partnerID=8YFLogxK

U2 - 10.1093/imrn/rnq066

DO - 10.1093/imrn/rnq066

M3 - Article

VL - 2011

SP - 40

EP - 73

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 1

ER -